# SDR VNAA202209039995

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"F.S 349 FRAME IS CORRODED BETWEEN STGR 25R TO 25L.  FS 349 FRAME BETWEEN STR23L TOSTR22R WAS REMOVED AND REPLACED IAW
CRJ 700 SRM 51-42-06-001-001-A01 & CRJ 700 SRM 51-42-21-001-001-A01.
